# SDR 9603042276

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276US
- Make and model: Boeing 727251
- Aircraft serial: 21155
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE MAIN CABIN DOOR EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND BATTERIES, CHECKED OK.
